arrow
Volume 25, Issue 3
Further Extension of a Theorem of Values Distribution of Meromorphic Function $f^{(k)}f^n$

Youming Wang

Commun. Math. Res., 25 (2009), pp. 277-281.

Published online: 2021-07

Export citation
  • Abstract

In this paper we derive the fundamental inequality of the theorem of meromorphic functions. It extends some results of Yi Hong-xun et al. As one of its applications, we then study the value distribution of $f^{(k)} f^n - c(z)$.

  • Keywords

transcendental meromorphic function, small function, value distribution.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-25-277, author = {Youming and Wang and and 18161 and and Youming Wang}, title = {Further Extension of a Theorem of Values Distribution of Meromorphic Function $f^{(k)}f^n$}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {3}, pages = {277--281}, abstract = {

In this paper we derive the fundamental inequality of the theorem of meromorphic functions. It extends some results of Yi Hong-xun et al. As one of its applications, we then study the value distribution of $f^{(k)} f^n - c(z)$.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19334.html} }
TY - JOUR T1 - Further Extension of a Theorem of Values Distribution of Meromorphic Function $f^{(k)}f^n$ AU - Wang , Youming JO - Communications in Mathematical Research VL - 3 SP - 277 EP - 281 PY - 2021 DA - 2021/07 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19334.html KW - transcendental meromorphic function, small function, value distribution. AB -

In this paper we derive the fundamental inequality of the theorem of meromorphic functions. It extends some results of Yi Hong-xun et al. As one of its applications, we then study the value distribution of $f^{(k)} f^n - c(z)$.

YoumingWang. (2021). Further Extension of a Theorem of Values Distribution of Meromorphic Function $f^{(k)}f^n$. Communications in Mathematical Research . 25 (3). 277-281. doi:
Copy to clipboard
The citation has been copied to your clipboard